# SDR SWAA2019011628038

- Difficulty date: November 30, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 141A81219
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER WEB OUTBOARD SURFACE CORRODED BETWEEN BS 328+1.5 TO BS 328+9, STR 6L.  REPAIRED WEB PER ER AND EA.
